# SDR 9501799953

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Wing
- Condition: Fuel Leak
- Location: Left
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL BEGAN LEAKING FROM LEFT WING EN ROUTE HPN-MSP.  FUEL WAS VENTING FROM RIGHT TANK AT A RATE OF 800 LBS PER HOUR.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  PERFORMED FUEL TANK BACKFLUSH PROCEDURE PER MAINTENANCE MANUAL.  NO TRANSFER PROBLEMS WERE NOTED ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
